| Model Number |
60005 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
08/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The site reported that a light adjustable lens had been explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of this was 8/23/2021.The device history record for the lens was reviewed.No issues were noted.The lens was received and is currently being evaluated.
Event or Problem Description
The site reported that a light adjustable lens had been explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of this was 8/23/2021.
Additional Manufacturer Narrative
The site reported that a light adjustable lens had been explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of this was 8/23/2021.The explanted lens was returned for evaluation.Visual inspection and optical testing of the returned lens found the presence of an ambient zone on the lens.
Event or Problem Description